# SDR BAQA084019

- Difficulty date: January 22, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,588 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800500001
- Part serial: 402
- Condition: Malfunctioned
- Location: Trim
- Part time: 317 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERROR CODE NR 1 ON AUTO-PILOT TEST.  REPLACED WITH SERVICEABLE UNIT.
